# SDR CA960826058

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 07111337
- Condition: Unapproved
- Location: Armature
- Component: Lucas, 23064001
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OEM USES PART NUMBER STAMPED ON BEARING.  BEARING REMOVED WAS MADE BY NORMA AND DID NOT HAVE PROPER NUMBER ON IT.
